# SDR IPXA2573155

- Difficulty date: April 4, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBEAM BS 1200 HAS CORROSION FROM LBL 40 TO RBL 50.  REPAIRED IAW EA 120513 AND EO B757-5310-46836-A.
